Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: VJM banner 

 

Home

 

Recent Issues

Volume 47

1

 

 

 

Volume 46

1

2

3

4

Volume 45

1&2

3

4

Volume 44

1

2

3

4

Volume 43

1

2

3

4

Past Issues

The Journal

Cover

Aims and Scope

Subscription Information

Editorial Board

Instructions for Author

Contact Us

 

 

Vietnam Journal of Mathematics 34:1(2006) 109-128

 On the Hyperbolicity of Some Systems of Nonlinear First-Order Partial Differential Equations

Ha Tien Ngoan and Nguyen Thi Nga

Abstract.  In this paper we study the hyperbolicity of some normal systems of first-order nonlinear partial differential equations, to which some multidimensional Monge-Ampère equations have been reduced in [8] (H. T. Ngoan and N. T. Nga, On the Cauchy problem for hyperbolic Monge Ampère equation, Acta Math. Vietnam. 29 (2004), 281--298). We prove that when the dimension n  5 all these systems are weakly hyperbolic.

 

 

 

 

 

 

 

 

 

 

 

 

Established by Vietnam Academy of Science and Technology & Vietnam Mathematical Society

Published by Springer since January 2013